# SDR GLBA20090430B

- Difficulty date: April 30, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Engine: Pwa PT6*
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR WILL NOT PICK UP PRECIPITATION. RETURN TO DEPARTURE.  PILOTS REPORTED THAT THE WEATHER RADAR TESTED FINE, PAINTED THE GROUND FINE, HOWEVER, IT DOES NOT REGISTER EVEN EXTREME WEATHER PRECIPTATION AS REORTED BY ATC AT 12 O'CLOCK. MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR ANTENNA IAW MM 34-40-00. OPERATIONAL CHECK WAS NORMAL. OPERATIONAL CHECK FLIGHT WAS SATISFACTORY.
